No photo of Fedor Bogomolov

Fedor Bogomolov

Silver Professor; Professor of Mathematics

1969 …2019
If you made any changes in Pure, your changes will be visible here soon.

Research Output 1969 2019

Filter
Article
2019

Algebraically hyperbolic manifolds have finite automorphism groups

Bogomolov, F., Kamenova, L. & Verbitsky, M., Jan 1 2019, In : Communications in Contemporary Mathematics.

Research output: Contribution to journalArticle

Hyperbolic Manifold
Hyperbolicity
Automorphism Group
Finite Group
Genus

Homomorphisms of multiplicative groups of fields preserving algebraic dependence

Bogomolov, F., Rovinsky, M. & Tschinkel, Y., Sep 15 2019, In : European Journal of Mathematics. 5, 3, p. 656-685 30 p.

Research output: Contribution to journalArticle

Homomorphisms
Multiplicative
Valuation

On the PGL 2 -invariant quadruples of torsion points of elliptic curves

Bogomolov, F. A. & Fu, H., Jan 1 2019, (Accepted/In press) In : European Journal of Mathematics.

Research output: Contribution to journalArticle

Torsion Points
Quadruple
Pi
Elliptic Curves
Cross ratio

Purely noncommuting groups

Blum-Smith, B. & Bogomolov, F. A., Dec 1 2019, In : European Journal of Mathematics. 5, 4, p. 1173-1191 19 p.

Research output: Contribution to journalArticle

Supersolvable Group
Metabelian group
Commutator subgroup
Finite Simple Group
Projective Variety
2018

Abelian calabi-yau threefolds: Néron models and rational points

Bogomolov, F., Halle, L. H., Pazuki, F. & Tanimoto, S., Jan 1 2018, In : Mathematical Research Letters. 25, 2, p. 367-392 26 p.

Research output: Contribution to journalArticle

Abelian Surfaces
Calabi-Yau Threefolds
Rational Points
Model

Dominant classes of projective varieties

Buonerba, F. & Bogomolov, F., Dec 1 2018, In : European Journal of Mathematics. 4, 4, p. 1412-1420 9 p.

Research output: Contribution to journalArticle

Uniformization
Algebraic Variety
Projective Variety
Fibration
One Dimension

Elliptic curves with large intersection of projective torsion points

Bogomolov, F. & Fu, H., Jun 1 2018, In : European Journal of Mathematics. 4, 2, p. 555-560 6 p.

Research output: Contribution to journalArticle

Torsion Points
Number field
Elliptic Curves
Intersection
2017

On contraction of algebraic points

Bogomolov, F. & Qian, J., 2017, In : Bulletin of the Korean Mathematical Society. 54, 5, p. 1577-1596 20 p.

Research output: Contribution to journalArticle

Correspondence Problem
Ramification
Contraction
Curve
2016

Birationally isotrivial fiber spaces

Bogomolov, F., Böhning, C. & Graf von Bothmer, H. C., Mar 1 2016, In : European Journal of Mathematics. 2, 1, p. 45-54 10 p.

Research output: Contribution to journalArticle

Fiber
Family

Division polynomials and intersection of projective torsion points

Bogomolov, F. & Fu, H., Sep 1 2016, In : European Journal of Mathematics. 2, 3, p. 644-660 17 p.

Research output: Contribution to journalArticle

Torsion Points
Intersect
Elliptic Curves
Division
Intersection

Families of disjoint divisors on varieties

Bogomolov, F., Pirutka, A. & Silberstein, A. M., Dec 1 2016, In : European Journal of Mathematics. 2, 4, p. 917-928 12 p.

Research output: Contribution to journalArticle

Divisor
Pairwise
Disjoint
Morphism
Algebraically closed

Spitsbergen volume

Bogomolov, F., Cheltsov, I., Mangolte, F., Shramov, C. & Testa, D., Mar 1 2016, In : European Journal of Mathematics. 2, 1, p. 1-8 8 p.

Research output: Contribution to journalArticle

2015

Editorial

Bogomolov, F., Mar 1 2015, In : European Journal of Mathematics. 1, 1, p. 1 1 p.

Research output: Contribution to journalArticle

The ambiguity index of an equipped finite group

Bogomolov, F. & Kulikov, V. S., Jun 1 2015, In : European Journal of Mathematics. 1, 2, p. 260-278 19 p.

Research output: Contribution to journalArticle

Finite Group
Hurwitz Space
Branch Point
Alternating group
Geometric Approach
2014

A constructive proof of Brauer's theorem on induced characters in the group Ring[G]

Bogomolov, F. & Greenleaf, F. P., 2014, In : Proceedings of the Edinburgh Mathematical Society. 57, 1, p. 31-53 23 p.

Research output: Contribution to journalArticle

Group Ring
Theorem
Irreducible Representation
Symmetric group
Finite Group

Stable cohomology of alternating groups

Bogomolov, F. & Böhning, C., 2014, In : Central European Journal of Mathematics. 12, 2, p. 212-228 17 p.

Research output: Contribution to journalArticle

Alternating group
Cohomology Group
Cohomology
Odd
Integer
2013

Closed symmetric 2-differentials of the 1st kind

Bogomolov, F. & De Oliveira, B., 2013, In : Pure and Applied Mathematics Quarterly. 9, 4, p. 613-642 30 p.

Research output: Contribution to journalArticle

Closed
Abelian Variety
Meromorphic
Fibration
Riemannian Metric

Collineation group as a subgroup of the symmetric group

Bogomolov, F. & Rovinsky, M., Oct 2013, In : Central European Journal of Mathematics. 11, 1, p. 17-26 10 p.

Research output: Contribution to journalArticle

Collineation
Symmetric group
Dimension of a vector space
Subgroup
Pointwise Convergence

Galois theory and projective geometry

Bogomolov, F. & Tschinkel, Y., Sep 2013, In : Communications on Pure and Applied Mathematics. 66, 9, p. 1335-1359 25 p.

Research output: Contribution to journalArticle

Galois Theory
Projective geometry
Geometry

Obituary: Vasyl Ivanovych Andriychuk (18.09.1948-7.07.2012)

Banakh, T. O., Bogomolov, F. A., Gatalevych, A. I., Guran, I. J., Ishchuk, Y. B., Komarnytskyi, M. Y., Kuz, I. S., Melnyk, I. O., Petrychkovych, V. M., Prytula, Y. G., Romaniv, O. M., Skaskiv, O. B., Stakhiv, L. L., Sullym, G. T., Zabavskyi, B. V., Zelisko, V. P. & Zarichnyi, M. M., Sep 2013, In : Central European Journal of Mathematics. 11, 9, p. 1547-1551 5 p.

Research output: Contribution to journalArticle

On stable conjugacy of finite subgroups of the plane Cremona group, I

Bogomolov, F. & Prokhorov, Y., Dec 2013, In : Central European Journal of Mathematics. 11, 12, p. 2099-2105 7 p.

Research output: Contribution to journalArticle

Conjugacy
Subgroup
Cyclic group
Invariant

On the irreducibility of Hilbert scheme of surfaces of minimal degree

Bogomolov, F. & Kulikov, V. S., Feb 2013, In : Central European Journal of Mathematics. 11, 2, p. 254-263 10 p.

Research output: Contribution to journalArticle

Hilbert Scheme
Irreducibility
Irreducible Components
Rational Curves
Projective plane

Preface

Bogomolov, F., Kazhdan, D., Kontsevich, M., Lian, B., Liu, K., Manin, Y. & Yau, S. T., 2013, In : Pure and Applied Mathematics Quarterly. 9, 4

Research output: Contribution to journalArticle

Preface

Bogomolov, F., Hassett, B. & Tschinkel, Y., Jan 1 2013, In : Unknown Journal. p. 1-319 319 p.

Research output: Contribution to journalArticle

Viktor Stepanovich Kulikov (on the occasion of his sixtieth birthday)

Bogomolov, F., Kataneze, F., Manin, Y. & al., 2013, In : Uspekhi Matematicheskikh Nauk. 68, 2(410), p. 205-207

Research output: Contribution to journalArticle

2012

Linear bounds for levels of stable rationality

Bogomolov, F., Böhning, C. & von Bothmer, H. C. G., Apr 2012, In : Central European Journal of Mathematics. 10, 2, p. 466-520 55 p.

Research output: Contribution to journalArticle

Rationality
Classical Groups
Quotient

On the diffeomorphic type of the complement to a line arrangement in a projective plane

Bogomolov, F. & Kulikov, V. S., Apr 2012, In : Central European Journal of Mathematics. 10, 2, p. 521-529 9 p.

Research output: Contribution to journalArticle

Projective plane
Arrangement
Complement
Line
Intersection of lines
2011

Constructing rational curves on K3 surfaces

Bogomolov, F., Hassett, B. & Tschinkel, Y., Apr 15 2011, In : Duke Mathematical Journal. 157, 3, p. 535-550 16 p.

Research output: Contribution to journalArticle

K3 Surfaces
Rational Curves
Picard Group
Galois field
Modulo

Rationality of quotients by linear actions of affine groups

Bogomolov, F., Böhning, C. & Graf von Bothmer, H. C., Aug 2011, In : Science China Mathematics. 54, 8, p. 1521-1532 12 p.

Research output: Contribution to journalArticle

Affine Group
Rationality
Quotient
Representation Theory
Theorem

Reconstruction of higher-dimensional function fields

Bogomolov, F. & Tschinkel, Y., 2011, In : Moscow Mathematical Journal. 11, 2, p. 185-204 20 p.

Research output: Contribution to journalArticle

Lower Central Series
Galois group
Function Fields
Modulo
Quotient

Remarks on endomorphisms and rational points

Amerik, E., Bogomolov, F. & Rovinsky, M., Nov 2011, In : Compositio Mathematica. 147, 6, p. 1819-1842 24 p.

Research output: Contribution to journalArticle

Rational Points
Endomorphisms
Algebraic Variety
Number field
Fixed point

Symmetric differentials of rank 1 and holomorphic maps

Bogomolov, F. & de Oliveira, B., 2011, In : Pure and Applied Mathematics Quarterly. 7, 4, p. 1085-1103 Special issue: In memory of Eckart Viehweg.

Research output: Contribution to journalArticle

Unramified cohomology of alternating groups

Bogomolov, F. & Petrov, T., Oct 2011, In : Central European Journal of Mathematics. 9, 5, p. 936-948 13 p.

Research output: Contribution to journalArticle

Alternating group
Cohomology
2010

A Torelli theorem for curves over finite fields

Bogomolov, F., Korotiaev, M. & Tschinkel, Y., Jan 2010, In : Pure and Applied Mathematics Quarterly. 6, 1, p. 245-294 50 p.

Research output: Contribution to journalArticle

Galois field
Curve
Theorem
Context

Vyacheslav Vladimirovich Shokurov (on the occasion of his sixtieth birthday)

Bogomolov, F., Zarkhin, Y., Kulikov, V. S. & al., 2010, In : Uspekhi Matematicheskikh Nauk. 65, 6(396), p. 195-199

Research output: Contribution to journalArticle

2009

A version of Brauer's theorem for integer central functions

Bogomolov, F. & Maciel, J., 2009, In : Central European Journal of Mathematics. 7, 1, p. 61-65 5 p.

Research output: Contribution to journalArticle

Finite Group
Integer
Theorem
Class

Co-fibered products of algebraic curves

Bogomolov, F. & Tschinkel, Y., 2009, In : Central European Journal of Mathematics. 7, 3, p. 382-386 5 p.

Research output: Contribution to journalArticle

Algebraic curve

Ordinary reduction of K3 surfaces

Bogomolov, F. & Zarhin, Y. G., 2009, In : Central European Journal of Mathematics. 7, 2, p. 206-213 8 p.

Research output: Contribution to journalArticle

K3 Surfaces
Zero set
Field extension
Number field

Vasilii Alekseevich Iskovskikh

Bogomolov, F., Kulikov, V. S., Manin, Y. & al., 2009, In : Uspekhi Matematicheskikh Nauk. 64, 5(389), p. 167-174

Research output: Contribution to journalArticle

2008

On a theorem of Tate

Bogomolov, F. & Tschinkel, Y., Sep 2008, In : Central European Journal of Mathematics. 6, 3, p. 343-350 8 p.

Research output: Contribution to journalArticle

Divisibility
Abelian Variety
Recurrence
Galois field
Theorem

Reconstruction of function fields

Bogomolov, F. & Tschinkel, Y., Jul 2008, In : Geometric and Functional Analysis. 18, 2, p. 400-462 63 p.

Research output: Contribution to journalArticle

Function Fields
Quotient
Galois group
Rational function
Galois field

Symmetric tensors and geometry of ℙN subvarieties

Bogomolov, F. & De Oliveira, B., Sep 2008, In : Geometric and Functional Analysis. 18, 3, p. 637-656 20 p.

Research output: Contribution to journalArticle

Tensor
Geometric Approach
Projective Variety
Quadric
Tangent line
2006

Hyperbolicity of nodal hypersurfaces

Bogomolov, F. & De Oliveira, B., Jul 1 2006, In : Journal fur die Reine und Angewandte Mathematik. 596, p. 89-101 13 p.

Research output: Contribution to journalArticle

Hyperbolicity
Hypersurface
Rational Curves
Foliation
Elliptic Curves

Singularities on complete algebraic varieties

Bogomolov, F., Cascini, P. & Oliveira, B., Jun 2006, In : Central European Journal of Mathematics. 4, 2, p. 194-208 15 p.

Research output: Contribution to journalArticle

Algebraic Variety
Projective Variety
n-dimensional
Finite Set
Singularity

Vanishing theorems of negative vector bundles on projective varieties and the convexity of coverings

Bogomolov, F. & De Oliveira, B., Apr 2006, In : Journal of Algebraic Geometry. 15, 2, p. 207-222 16 p.

Research output: Contribution to journalArticle

Vanishing Theorems
Projective Variety
Vector Bundle
Convexity
Covering
2005

Curves in abelian varieties over finite fields

Bogomolov, F. & Tschinkel, Y., Jan 31 2005, In : International Mathematics Research Notices. 4, p. 233-238 6 p.

Research output: Contribution to journalArticle

Abelian Variety
Galois field
Curve

Holomorphic functions and vector bundles on coverings of projective varieties

Bogomolov, F. & De Oliveira, B., Jan 1 2005, In : Asian Journal of Mathematics. 9, 3, p. 295-314 20 p.

Research output: Contribution to journalArticle

Pullback
Projective Variety
Vector Bundle
Analytic function
Covering
K3 Surfaces
Rational Curves
Rational Points
2004

Unramified brauer groups of finite simple groups of lie type A ℓ

Bogomolov, F., Maciel, J. & Petrov, T., Aug 2004, In : American Journal of Mathematics. 126, 4, p. 935-949 15 p.

Research output: Contribution to journalArticle

Groups of Lie Type
Brauer Group
Finite Simple Group
Trivial
Subgroup
2003

Andrei Nikolaevich Tyurin

Bogomolov, F., Gorodentsev, AL., Iskovskikh, VA. & al., 2003, In : Uspekhi Matematicheskikh Nauk. 58, 3(351), p. 176-182

Research output: Contribution to journalArticle